Vietnam Journal of Mathematics

, Volume 44, Issue 3, pp 603–621

Local Property of a Class of m-Subharmonic Functions

Article

DOI: 10.1007/s10013-015-0176-5

Cite this article as:
Hung, V.V. Vietnam J. Math. (2016) 44: 603. doi:10.1007/s10013-015-0176-5
  • 24 Downloads

Abstract

In the paper, we introduce a new class of m-subharmonic functions with finite weighted complex m-Hessian. We prove that this class has local property.

Keywords

m-Subharmonic functions Weighted energy classes of m-subharmonic functions Complex m-Hessian Local property 

Mathematics Subject Classification (2010)

32U05 32U15 32U40 32W20 

Copyright information

© Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore 2015

Authors and Affiliations

  1. 1.Department of Mathematics, Physics and InformaticsTay Bac UniversitySon LaVietnam